| Model Number |
RFP-100A |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While there was no patient injury report, baylis medical company inc.Has decided to report this event due to the procedural abortion.A dhr review was completed and the device fulfilled all requirements prior to release.
Event or Problem Description
A procedural abortion was reported in a case where the baylis radiofrequency puncture generator (rf generator) was unable to be used for a transseptal procedure.Prior to the start of the procedure the rf generator was connected, and an error was produced.The generator was restarted, however the error persisted.Another means of transseptal was not considered and the procedure was aborted.While there was no patient injury report, baylis medical company inc.Has decided to report this event due to the procedural abortion.